# SDR YV3R2020121500405

- Difficulty date: December 9, 2020
- Submitted: December 15, 2020
- Operation: General aviation
- Aircraft: N8038A
- Make and model: Robsin R22BETA
- Aircraft serial: 1025
- Engine: Lyc O320B2C
- System (JASC): 6300 · Main Rotor Drive System
- Part: Motor
- Part number: A0512
- Part serial: 5573
- Condition: Failed
- Part time: 199 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED GEARMOTOR ASSEMBLY P/N: A051-2 BLOWS CIRCUIT PROTECTION FUSE.
